# SDR AWXA200500907

- Difficulty date: July 13, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69366001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED STINGER CLIP CRACKED, .200 INCHES IN LENGTH, AT BS 277, STRINGER 10R.  MAINTENANCE REMOVED STRINGER CLIP AT BS 277, 10RT IAW BOEING 737-300 SRM 51-40-02-0 FIG 8.  FABRICATED NEW STRINGER CLIP IAW BOEING DWG 65-45805.  MAINTENANCE INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-40-02.
